# SDR ABXA9900394

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N974AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47623
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 99193984AX
- Condition: Cracked
- Location: Rt Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND SLAT ACTUATOR ASSEMBLY INBOARD MOUNT FITTING CRACKED.  REPLACED FITTING IAW DC9 SRM 51-30-5.
